# SDR SWAA096528

- Difficulty date: October 11, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 4,752 hours, 2,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT LOWER EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
